MathSciNet Relay Station
MathSciNet bibliographic data
MR2134291 16E40 (16E45 55P35 57T30)
Félix, Yves; Menichi, Luc; Thomas, Jean-Claude Gerstenhaber duality in Hochschild cohomology. J. Pure Appl. Algebra 199 (2005), no. 1-3, 43–59.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement